# SDR C2XA97CL056

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5246 · Fluid Service Doors
- Part: Cowling Door
- Part number: 12025600665
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3176 - CREW REPORTED THAT APPROXIMATELY 15 MINUTES AFTER DEPARTURE THE FLIGHT ATTENDANT ADVISED THEM THAT THE RIGHT ENGINE COWLING DOOR WAS OPEN.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE UPPER FORWARD AND OUTBOARD FORWARD COWLING DOOR IAW EMB120 SRM 54-30-02.  AIRCRAFT RELEASED FOR SERVICE.  (M)
